MAUDE Adverse Event Report: Intera Oncology INTERA; Pump, Infusion, Implanted, Programmable

Intera Oncology INTERA; Pump, Infusion, Implanted, Programmable
Model Number AP-03000H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 07/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed seroma.The physician contacted boston scientific to request information regarding the management of the seroma.The seroma was identified during a postoperative follow-up visit approximately three weeks after the implant procedure.The patient had a history of atrial fibrillation and was receiving eliquis (apixaban), which was reported as a medical condition and concomitant medication.Additional medications included atenolol, dorzolamide, latanoprost, and bumex.The fluid collection was located directly over the intera 3000 hai pump and presented as painless swelling without redness.The seroma was diagnosed based on physical examination only; no imaging studies were performed.The estimated fluid volume was approximately 50 ml, and the fluid was reported to be slightly bloody.The pump was not explanted or replaced.At the time of reporting, no recurrence of the seroma had been observed.
 
Additional Manufacturer Narrative
We are unable to provide the unique identifier (udi) # for this product.All available product data has been included in this report.Boston scientific is conducting an investigation to identify further product details.If further product details are identified, a supplemental report will be submitted.

Brand Name
INTERA
Common Device Name
Pump, Infusion, Implanted, Programmable
Manufacturer (Section D)
Intera Oncology
180 wells avenue, ste 300a
newton MA 02459
Manufacturer (Section G)
Boston Scientific Corporation
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
ricardo amaro castro
4100 hamline ave n
arden hills, MN 55112
+1(952)930-6396
MDR Report Key50256092
Report Number2124215-2026-43698
Device Sequence Number10246733
Product Code LKK
UDI-Device Identifier00850014110147
UDI-Public(01)00850014110147
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAP-03000H
Device Catalogue NumberAP03000H
Device Lot Number32818639
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date08/14/2026
Date Device Manufactured01/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown